# SDR DALA2024032703840

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 58,073 hours, 41,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PAN ON AFT EDGE AT FWD CARGO COMPARMENT DOOR. SUMMARY OF NRC 00154: FWD CARGO COMPARMENT DOOR WAS REPAIRED PER ERA 559551-14 REV A. SECTION II. ASSOCIATED ER/A 14-559551 ADDED FOR AC 9541. (LP #0263823)
